# SDR DALA2019070103997

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1162 FR 68 TO FR 69 AT AFT GALLEY AREA (1 EA), REPLACED FLOORBEAM -Y1162 LOC. FR68 TO FR 69 AR AFT GALLEY AREA ASPER SRM 51-72-11 AND DWG D53472780 SHEET 9.
